MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE SLING; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE,

CALDERA MEDICAL INC. DESARA BLUE SLING; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE,
Catalog Number CAL-DS01BSL
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported that a surgeon has observed an increase in mesh erosion cases compared to what he has experienced over the past 15 to 20 years.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.All devices undergo thorough inspection and testing to ensure they meet acceptance criteria before being released.This specific device met all necessary criteria and specifications prior to its release.The details of the complaint seem to reflect the surgeon's preference rather than any malfunction of the device.No device-related issues were reported, and no additional information was obtained from the user.This report consider as part of capa ca25-512.The manufacturing number is (b)(4).

Brand Name
DESARA BLUE SLING
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE,
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
8188796555
MDR Report Key23417281
Report Number3003990090-2025-01588
Device Sequence Number15699084
Product Code OTN
UDI-Device Identifier00890594000070
UDI-Public00890594000070
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAL-DS01BSL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown